A COMBINATORIAL APPROACH TO BIORTHOGONAL POLYNOMIALS

Cited 2 time in webofscience Cited 0 time in scopus
  • Hit : 354
  • Download : 0
It is proved that biorthogonal polynomials are characterized by the recurrence relations whose coefficients axe related in a certain way. On the basis of these recurrence relations for biorthogonal polynomials, biorthogonal polynomials are interpreted as weights of sets of certain paths in the line, and the moments of the linear functional involved as weights of sets of certain paths in the plane. This interpretation is a generalization of Viennot's interpretation of general orthogonal polynomials.
Publisher
SIAM PUBLICATIONS
Issue Date
1992-08
Language
English
Article Type
Article
Citation

SIAM JOURNAL ON DISCRETE MATHEMATICS, v.5, no.3, pp.413 - 421

ISSN
0895-4801
DOI
10.1137/0405032
URI
http://hdl.handle.net/10203/57336
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 2 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0